# SDR DLL10951711

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Failsafe Strap
- Condition: Disbonded
- Location: Fs 846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE STRAP DISBONDED FS 846 BETWEEN STRINGER 31 TO 30.  FOUND DURING CORROSION INSP AT HMV TASK NR C-53-130-05.  CLEANED CORROSION PER SRM 53-31-00 FIG 801, INSTALLED REPAIR PER 53-31-00 FIG 804.
